# SDR 97ZZZX1707

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4044J
- Make and model: Cessna 150G
- Aircraft serial: 15065344
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 04500401
- Condition: Cracked
- Location: Spinner Rear
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPINNER BULKHEAD CRACKED.  SUSPECT FROM PUSHING ON SPINNER WHEN MOVING A/C AND OR PUTTING TOO MANY SHIMS ON FORWARD BULKHEAD; THUS, HAVING TO PUSH TOO HARD TO GET SCREW IN.  SECOND TIME THIS BULKHEAD WAS REPLACED.
